Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

On the Robust Stability of Time-Varying Linear Systems

Author(s):

M. Mansour, D.O. Anderson
Conference/Journal:

Int. Series of Numerical Mathematics, vol. 121, pp. 135-149, Birkhäuser Verlag
Abstract:



Year:

1996
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { ManAnd:1996:IFA_1623,
    author={M. Mansour and D.O. Anderson},
    title={{On the Robust Stability of Time-Varying Linear Systems}},
    journal={Int. Series of Numerical Mathematics},
    year={1996},
    volume={121},
    number={},
    pages={135--149},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1623}
}
Permanent link